# SDR DALA2022072005016

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2323812) DURING INSPECTION FOUND CRACK ON INTERCOSTAL BELOW LH SIDE PLATE STA 460 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE. INTERCOSTAL BELOW LH SIDE PLATE STA 460 AT FWD CARGO COMPARTMENT WAS REPLACED PER. B737-800 SRM 51-40-02-0G.
